# SDR UIEA2019061084440

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,441 hours, 17,181 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284D
- Part serial: 1224
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

THRU 18,000 AFTER TURNING TAXI L&R TURNOFF LIGHTS & WING LANDING LIGHTS, ENTIRE 2 AC BUS FAILED. "R AC BUS ISLN" CAUTION MSG. RAN QRH & COMPLIED. A MAYDAY CALL WAS DECLARED. MULTIPLE SYSTEMS FAILURES OCCURRED DURING REST OF DESCENT.                                                                                      LP 1063372 - ITEM 5: ALL 3 HYD QTY INDICATOR READ RF AND DISPLAY 00.2, 00.3, 00.3 RESPECTFULLY. LP 1063372 -  ITEM 6: AUTO BRAKES INOP ON DESCENT. LP 1063373 - ITEM 7: NO AUTOLAND ON ASA. LP 1063374 - ITEM 10: RIGHT IDG INOP. ( UPON T/S FOUND METAL IN PIN D13 OF CONNECTOR D256B CAUSING SHORT. REMOVED AND REPLACED RIGHT GEN CONTROL UNIT IAW 24-22-02. PERFORMED ENG RUN IAW 71-00-00 AND RIGHT IDG OPS TEST IAW 24-11-00. TEST NORMAL AT THIS TIME. NO FURTHER DEFECTS NOTED. DMI 112899 CLOSED.  )
